International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part B

Hybrid fixed point theorem for abstract measure Integro-differential equation


Author(s): SS Bellale and GB Dapke

Abstract: In this paper, an existence theorem for an abstract measure integro-differential equation is proved via a nonlinear alternative of Leray-Schauder type. An existence result is also proved for extremal solutions for Caratheodory as well as discontinuous cases of the nonlinearities involved in the equations, an example is also proved to illustrate the hypothesis and abstract theory developed in this paper.

Pages: 101-106 | Views: 524 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
SS Bellale, GB Dapke. Hybrid fixed point theorem for abstract measure Integro-differential equation. Int J Stat Appl Math 2018;3(1):101-106.
Call for book chapter
International Journal of Statistics and Applied Mathematics